Acta Universitatis Danubius. Œconomica, Vol 13, No 5 (2017)

On a New Inequality Related to Consecutive Primes

Reza Farhadian


 Let pn be the n-th prime. In this note, first we study some well-known conjectures relatedto consecutive primes pn and pn+1 as the Cramér’s, Firoozbakht's, Andrica's, Granville's andFarhadian's conjectures. Afterward, we present a new inequality related to consecutive primes pn andpn+1, which is weaker than the Firoozbakht's conjecture.


Full Text: PDF



  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.